Alert archive / Colorado / Red Flag Warnings in 2017
Red Flag Warning 9, NWS Grand Junction, CO
NWS Grand Junction, CO issued this red flag warning at May 24, 2017, 5:09 AM MDT for 5 counties in Colorado. It took effect at May 25, 2017, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 24, 2017, 5:09 AM MDT (11:09 UTC)
- In effect from
- May 25, 2017, 12:00 PM MDT
- Expired
- May 25, 2017, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Grand Junction, CO
Counties Dolores County, CO, La Plata County, CO, Montezuma County, CO, Montrose County, CO, San Miguel County, CO
The radar
The Grand Junction radar (KGJX), 146 km from the middle of the area, began a volume at 11:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Grand Junction, CO (KGJT), launched 00:00Z, 11.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3401 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 55 m²/s²
- 0-3 km storm-relative helicity
- 122 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
138 WWUS85 KGJT 241109 RFWGJT URGENT - FIRE WEATHER MESSAGE National Weather Service GRAND JUNCTION CO 509 AM MDT Wed May 24 2017 COZ207-242130- /O.UPG.KGJT.FW.A.0006.170525T1800Z-170526T0100Z/ /O.NEW.KGJT.FW.W.0009.170525T1800Z-170526T0100Z/ Southwest Colorado Lower Forecast Area- 509 AM MDT Wed May 24 2017 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 207... The National Weather Service in Grand Junction has issued a Red Flag Warning for wind, low relative humidity and dry fuels, which is in effect from noon to 7 PM MDT Thursday. The Fire Weather Watch is no longer in effect. * AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest Colorado Lower Forecast Area. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...11 to 16 percent. * IMPACTS...Fire starts or existing fires may become difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit... http://weather.gov/gjt
5 follow-up statements
148 WWUS85 KGJT 242025 RFWGJT URGENT - FIRE WEATHER MESSAGE National Weather Service GRAND JUNCTION CO 225 PM MDT Wed May 24 2017 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY IN SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR COLORADO FIRE WEATHER ZONES 290 AND 207... .A cold front dropping south into Utah and Colorado on Thursday will bring gusty winds to the region. Little to no precipitation is expected across the Four Corners with this disturbance as moisture increases across northern Utah and Colorado but remains out of southeastern Utah and southwestern Colorado. Critical fire weather conditions are expected due to winds combining with low relative humidity and dry fuels. COZ290-250430- /O.EXA.KGJT.FW.W.0009.170525T1800Z-170526T0100Z/ Paradox Valley Forecast Area- 225 PM MDT Wed May 24 2017 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY IN SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 290... The National Weather Service in Grand Junction has issued a Red Flag Warning for gusty winds...low relative humidity...and dry fuels, which is in effect from noon to 7 PM MDT Thursday. * AFFECTED AREA...In southwest Colorado, Fire Weather Zone 290 Paradox Valley Forecast Area. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...11 to 16 percent. * IMPACTS...Fire starts or existing fires may become difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ207-250430- /O.CON.KGJT.FW.W.0009.170525T1800Z-170526T0100Z/ Southwest Colorado Lower Forecast Area- 225 PM MDT Wed May 24 2017 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY IN SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 207... * AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest Colorado Lower Forecast Area. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...11 to 16 percent. * IMPACTS...Fire starts or existing fires may become difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit... http://weather.gov/gjt
233 WWUS85 KGJT 250305 RFWGJT URGENT - FIRE WEATHER MESSAGE National Weather Service GRAND JUNCTION CO 905 PM MDT Wed May 24 2017 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT THURSDAY IN SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR COLORADO FIRE WEATHER ZONES 290 AND 207... .A cold front dropping south into Utah and Colorado on Thursday will bring gusty winds to the region. Little to no precipitation is expected across the Four Corners with this disturbance as moisture increases across northern Utah and Colorado but remains out of southeastern Utah and southwestern Colorado. Critical fire weather conditions are expected due to winds combining with low relative humidity and dry fuels. COZ207-290-251200- /O.CON.KGJT.FW.W.0009.170525T1800Z-170526T0100Z/ Southwest Colorado Lower Forecast Area- Paradox Valley Forecast Area- 905 PM MDT Wed May 24 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT THURSDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 290... * AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest Colorado Lower Forecast Area and Fire Weather Zone 290 Paradox Valley Forecast Area. * WINDS...West 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Fire starts or existing fires may become difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit... http://weather.gov/gjt
476 WWUS85 KGJT 251046 RFWGJT URGENT - FIRE WEATHER MESSAGE National Weather Service GRAND JUNCTION CO 446 AM MDT Thu May 25 2017 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT TODAY IN SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR COLORADO FIRE WEATHER ZONES 290 AND 207... .A cold front dropping south into Utah and Colorado will bring gusty winds to the region. Little to no precipitation is expected across the Four Corners with this disturbance as moisture increases across northern Utah and Colorado but remains out of southeastern Utah and southwestern Colorado. Critical fire weather conditions are expected due to winds combining with low relative humidity and dry fuels. COZ207-290-252130- /O.CON.KGJT.FW.W.0009.170525T1800Z-170526T0100Z/ Southwest Colorado Lower Forecast Area- Paradox Valley Forecast Area- 446 AM MDT Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 290... * AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest Colorado Lower Forecast Area and Fire Weather Zone 290 Paradox Valley Forecast Area. * WINDS...Southwest 10 to 20 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...11 to 16 percent. * IMPACTS...Fire starts or existing fires may become difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit... http://weather.gov/gjt
921 WWUS85 KGJT 252101 RFWGJT URGENT - FIRE WEATHER MESSAGE National Weather Service GRAND JUNCTION CO 301 PM MDT Thu May 25 2017 ...RED FLAG WARNING IN EFFECT UNTIL 7 PM MDT TODAY IN SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR COLORADO FIRE WEATHER ZONES 290 AND 207... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT FRIDAY IN WESTERN COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR COLORADO FIRE WEATHER ZONES 203...290 and 292... .A weather disturbance to the north of Utah and Colorado will interact with the warm air mass in place and create strong west- southwesterly winds on Friday afternoon. Critical fire weather conditions are expected due to winds combining with low relative humidity and dry fuels. COZ290-260515- /O.NEW.KGJT.FW.W.0010.170526T1800Z-170527T0100Z/ /O.CON.KGJT.FW.W.0009.000000T0000Z-170526T0100Z/ Paradox Valley Forecast Area- 301 PM MDT Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING IN SOUTHWEST COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 290... ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONE 290... The National Weather Service in Grand Junction has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 7 PM MDT Friday. * AFFECTED AREA...In Colorado, Fire Weather Zone 290 Paradox Valley Forecast Area. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...11 to 16 percent. * IMPACTS...Fire starts or existing fires may become difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ203-292-260515- /O.NEW.KGJT.FW.W.0010.170526T1800Z-170527T0100Z/ Lower Colorado River-North Fork Forecast Area- 301 PM MDT Thu May 25 2017 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 203 AND 292 IN WESTERN COLORADO... The National Weather Service in Grand Junction has issued a Red Flag Warning for wind and low relative humidity, which is in effect from noon to 7 PM MDT Friday. * AFFECTED AREA...In Colorado, Fire Weather Zone 203 Lower Colorado River and Fire Weather Zone 292 North Fork Forecast Area. * WINDS...Southwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...12 to 17 percent. * IMPACTS...Fire starts or existing fires may become difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ207-260100- /O.CON.KGJT.FW.W.0009.000000T0000Z-170526T0100Z/ Southwest Colorado Lower Forecast Area- 301 PM MDT Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 290 IN WESTERN COLORADO... * AFFECTED AREA...In Colorado, Fire Weather Zone 207 Southwest Colorado Lower Forecast Area. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...11 to 16 percent. * IMPACTS...Fire starts or existing fires may become difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit... http://weather.gov/gjt
738 WWUS85 KGJT 260058 RFWGJT URGENT - FIRE WEATHER MESSAGE National Weather Service GRAND JUNCTION CO 658 PM MDT Thu May 25 2017 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT FRIDAY IN WESTERN COLORADO FOR GUSTY WINDS...LOW RELATIVE HUMIDITY AND DRY FUELS FOR COLORADO FIRE WEATHER ZONES 203...290 and 292... .A weather disturbance to the north of Utah and Colorado will interact with the warm air mass in place and create strong west- southwesterly winds on Friday afternoon. Critical fire weather conditions are expected due to winds combining with low relative humidity and dry fuels. COZ290-261200- /O.EXP.KGJT.FW.W.0009.000000T0000Z-170526T0100Z/ /O.CON.KGJT.FW.W.0010.170526T1800Z-170527T0100Z/ Paradox Valley Forecast Area- 658 PM MDT Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT FRIDAY FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 290... ...RED FLAG WARNING THAT WAS IN EFFECT FOR TODAY WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 290... * AFFECTED AREA...In Colorado, Fire Weather Zone 290 Paradox Valley Forecast Area. * WINDS...Southwest 15 to 25 mph with gusts up to 40 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Fire starts or existing fires may become difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ COZ207-260200- /O.EXP.KGJT.FW.W.0009.000000T0000Z-170526T0100Z/ Southwest Colorado Lower Forecast Area- 658 PM MDT Thu May 25 2017 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING FOR GUSTY WINDS...LOW RELATIVE HUMIDITY...AND DRY FUELS FOR FIRE WEATHER ZONE 290 IN WESTERN COLORADO... While some localized red flag conditions may be met over the next hour or two, widespread fire weather conditions are no longer expected with relative humidities beginning to recover. So, will allow the Red Flag Warning expire at 7 pm this evening. $$ COZ203-292-261200- /O.CON.KGJT.FW.W.0010.170526T1800Z-170527T0100Z/ Lower Colorado River-North Fork Forecast Area- 658 PM MDT Thu May 25 2017 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 7 PM MDT FRIDAY FOR WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 203 AND 292 IN WESTERN COLORADO... * AFFECTED AREA...In Colorado, Fire Weather Zone 203 Lower Colorado River and Fire Weather Zone 292 North Fork Forecast Area. * WINDS...Southwest 10 to 20 mph with gusts up to 35 mph. * RELATIVE HUMIDITY...10 to 15 percent. * IMPACTS...Fire starts or existing fires may become difficult to control. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. && $$ For more information from the National Weather Service visit... http://weather.gov/gjt
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Junction, CO wrote its last area forecast discussion before this red flag warning went out at May 24, 4:15 AM MDT, 54 minutes earlier.
Area forecast discussion, May 24, 4:15 AM MDT, 54 minutes before
Area Forecast Discussion National Weather Service GRAND JUNCTION CO 415 AM MDT Wed May 24 2017 .SHORT TERM...(Today through Thursday) Issued at 301 AM MDT Wed May 24 2017 Another dry day is in store for the forecast area with significant warming anticipated. Full sun will allow temps to make a quick run upward this morning with developing southwest flow as we await the arrival of a strong cold front that will sweep through tonight and Thursday. Temperatures this afternoon will make a run toward the warmest so far this season with some 90s expected across southeast Utah. Winds pick up a bit this afternoon with deep mixing anticipated, but stronger gusts expected on Thursday, especially along and ahead of the southward moving front. Cloud cover increases tonight with scattered showers developing through the late evening hours, generally north of Interstate 70. This activity will work south late tonight and Thursday before stalling along and north of the San Juan mountains in southwest Colorado. With the front stalling in this area, expect very dry conditions to persist over our Four Corners valleys with increasing winds as we look for another day of deep mixing. This drives consistent and somewhat persistent winds down to the surface on Thursday. When combined with dry fuels and low humidity values, concerns for fire weather conditions will be elevated. More details on this can be found below in the fire weather discussion. After a very warm Wednesday, expect temps to be a solid 10 to 15 degrees cooler on Thursday for areas north of the front, or near seasonal normals. Very warm conditions persist south of the front through Thursday afternoon. .LONG TERM...(Thursday night through Tuesday) Issued at 301 AM MDT Wed May 24 2017 Flat zonal flow will be in place Thursday night with showers lingering over the area. Flow backs to more southwesterly on Friday as we see another re-enforcing shot of cooler air slide south across Idaho and Wyoming, dropping into our forecast area by Friday. This will keep cool and unsettled weather in place through the weekend with final push of cooler air sliding through on Saturday. Models continue to advertise the strong west coast ridge to slide east across the rockies, but have backed of on it's arrival once again. As a result, expect the somewhat active pattern across our area to continue into early next week, although showers are expected to be more confined to the afternoon and evening hours, versus the potential nocturnal activity early on in this extended. Next interesting factor will be the arrival of another low that will undercut the western ridge by Wednesday. Moisture sweeps northward across New Mexico up into the Four Corners are by midweek. The pattern looks wet at this point, especially south of the San Juans and into New Mexico. Still several days away, but early signs pointing to an uptick in precipitation as the week wears on. Temperatures will be dancing around the normal mark for much of the extended period. && .AVIATION...(For the 12Z TAFS through 12Z Thursday morning) Issued at 301 AM MDT Wed May 24 2017 VFR conditions will continue through early this evening. A cold front is expected to move south and approach northeast Utah and northwest Colorado overnight. The front will make steady progress southward, before stalling along the San Juan Mountains in southwest Colorado. Gusty winds can be expected along and near higher mountains with speeds up to 35 kts. Clouds increase overnight with ILS CIGS moving across the northern zones and scattered showers and thunderstorms developing after 03z this evening. The unsettled weather will continue through Thursday with local MVFR CIGS anticipated near showers. Mountains will also be obscured at times tonight and Thursday near showers. && .FIRE WEATHER... Issued at 301 AM MDT Wed May 24 2017 A cold front will be moving south across western Colorado tonight and Thursday. The front is expected to stall north of the San Juan Mountains, with scattered showers developing along and north of the front. Across the southern valleys, especially across Colorado Fire Weather Zone 207, gusty southwest to west winds are expected Thursday afternoon and evening. With the front stalled to the north, expect temperatures to remain above normal with relative humidity values dropping below 15 percent for several hours. With winds in place, low humidities and critical fuels, per our land agency partners, will be upgrading the fire weather watch to a red flag warning from early Thursday afternoon through the early evening hours. North of the San Juans, scattered to numerous showers are expected with a cooler air mass in place. && .GJT WATCHES/WARNINGS/ADVISORIES... CO...Red Flag Warning from noon to 7 PM MDT Thursday for COZ207. UT...None. && SHORT TERM...JDC LONG TERM...JDC AVIATION...JDC FIRE WEATHER...JDC
Hazardous weather outlook, May 23, 5:13 AM MDT, 23 hours 56 minutes before
Hazardous Weather Outlook National Weather Service GRAND JUNCTION CO 513 AM MDT Tue May 23 2017 COZ001>014-017>023-UTZ022>025-027>029-241200- Lower Yampa River Basin-Central Yampa River Basin- Roan and Tavaputs Plateaus-Elkhead and Park Mountains- Upper Yampa River Basin-Grand Valley-Debeque to Silt Corridor- Central Colorado River Basin-Grand and Battlement Mesas- Gore and Elk Mountains/Central Mountain Valleys- Central Gunnison and Uncompahgre River Basin- West Elk and Sawatch Mountains-Flat Tops- Upper Gunnison River Valley-Uncompahgre Plateau and Dallas Divide- Northwest San Juan Mountains-Southwest San Juan Mountains- Paradox Valley/Lower Dolores River- Four Corners/Upper Dolores River-Animas River Basin- San Juan River Basin-Southeast Utah-Eastern Uinta Mountains- Eastern Uinta Basin-Tavaputs Plateau-Arches/Grand Flat- La Sal and Abajo Mountains-Canyonlands/Natural Bridges- 513 AM MDT Tue May 23 2017 This hazardous weather outlook is for eastern Utah and western Colorado. .DAY ONE...Today and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Periodic disturbances in northwest flow will bring additional showers, mainly to northwest Colorado, off and on through the early part of the coming week. Afternoon/evening thunderstorms are possible each day. Thunderstorm chances increase later this week with the approach of a storm system from the west. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed.
The office that day
Everything else NWS Grand Junction, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 4:55 PM MDT | River Flood Advisory | GJT | Delta | 5 days |
| May 24, 4:55 PM MDT | River Flood Advisory | GJT | Mesa | 5 days |
Nearby
Red Flag Warnings in Colorado, 2017Every red flag warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.